English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

A trace for bimodule categories

MPS-Authors
/persons/resource/persons235273

Fuchs,  Jürgen
Max Planck Institute for Mathematics, Max Planck Society;

/persons/resource/persons236144

Schaumann,  Gregor
Max Planck Institute for Mathematics, Max Planck Society;

External Ressource
Fulltext (public)
Supplementary Material (public)
There is no public supplementary material available
Citation

Fuchs, J., Schaumann, G., & Schweigert, C. (2017). A trace for bimodule categories. Applied Categorical Structures, 25(2), 227-268. doi:10.1007/s10485-016-9425-3.


Cite as: http://hdl.handle.net/21.11116/0000-0004-0956-2
Abstract
There is no abstract available